# SDR 2006UALA01390

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 40,254 hours, 7,617 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R OVERHEAD EMERGENCY EXIT LIGHT AND AFT GALLEY EMERGENCY FLOOR LIGHTS FLICKER.  REPLACED POWERSUPPLY AND BATTERY AT M33408 AND BATTERY PACK AT M33409 AND OPS CK'D.  ALL CK'S NORMAL.
